The Structure of some Topologies on a Module


ONES O., ALKAN M.

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Rhodes, Greece, 19 - 25 September 2016, vol.1863 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1863
  • Doi Number: 10.1063/1.4992459
  • City: Rhodes
  • Country: Greece
  • Akdeniz University Affiliated: Yes

Abstract

In this paper, we construct some topologies on a module M by using the dual Zariski topology on a quotient module of M and define a continuous map between these topologies. Then we find a topology on M which is homeomorphic to the dual Zariski topology on a quotient module of M.